# SDR W8PA960183

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100246
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR BEAM UPPER CHORD, BS 312, LBL 1, WL 208 CORRODED AROUND FASTENER HOLE.  CORROSION REMOVAL BEYOND LIMITS.  REMOVED DAMAGED CHORD, INSTALLED NEW.  (M)
